| Catalog Number |
1013470-120 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that during preparation of the 6.0mmx120mm armada 18 balloon dilatation catheter (bdc) was flushed with saline; however, saline was noted to be coming out of the balloon.The balloon seem to have small pin holes.The bdc was not used in the procedure.There was no patient involvement and no clinically significant delay in the procedure.Another same size armada 18 balloon was used to successfully complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual, functional and scanning electron microscopy (sem) analysis were performed on the returned device.The reported tear and leak were confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaints.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.